American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Irwin Kra. On the vanishing of Poincaré series of rational functions. Bull. Amer. Math. Soc. 8 (1983) 63-66. MR 682823.
Abstract, references, and article information   
View Article: PDF

[2] Jacob Sturm. Projections of $C^\infty$ automorphic forms. Bull. Amer. Math. Soc. 2 (1980) 435-439. MR 561527.
Abstract, references, and article information   
View Article: PDF

[3] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information   
View Article: PDF

[4] Marvin I. Knopp. Some new results on the Eichler cohomology of automorphic forms. Bull. Amer. Math. Soc. 80 (1974) 607-632. MR 0344454.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1